# SDR 2002FA0001171

- Difficulty date: September 24, 2002
- Submitted: October 11, 2002
- Operation: General aviation
- Aircraft: N801NH
- Make and model: Beech A36
- Aircraft serial: E2692
- Engine: Cont IO550B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 3634031015
- Condition: Cracked
- Location: Fuselage
- Part time: 5,697 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION AFT RADIO (AVIONICS) SHELF ATTACH BRACKET WAS FOUND CRACKED AT AFT END IN BEND RADIUS.  BRACKET IS LOCATED ON RIGHT SIDE BETWEEN BS 179.00 TO 207.00.  VIBRATION AND TIME IN SERVICE IS PROBABLE CAUSE.  AVIONICS SHELF ASSEMBLY ALSO FOUND CRACKED IN BEND RADIUS.
